# SDR RAIA00212367

- Difficulty date: December 24, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 15,771 hours, 14,521 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7003110901
- Part serial: 95129506
- Condition: Inoperative
- Part time: 14,329 hours, 14,515 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5502-STL- CAPTAIN LOWER EFIS SCREEN WENT BLANK. MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S ELECTRONIC FLIGHT INSTRUMENT SYSTEM INDICATOR, OPS CK OK
